Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Unpublished Mathematical Tables


Journal: Math. Comp. 4 (1950), 29-30
DOI: https://doi.org/10.1090/S0025-5718-50-99481-6
Corrigendum: Math. Comp. 8 (1954), 124.
Corrigendum: Math. Comp. 4 (1950), 180.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-50-99481-6
Article copyright: © Copyright 1950 American Mathematical Society